MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED-450-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 01/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Thrombus is a known inherent risk of endovascular procedure and are documented in our device¿s instruction for use (ifu).Based on the reported information, there is no evidence suggesting that the device was defective, but rather a procedure related event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received report that pipeline flex device was intended to be delivered from the m1 into the ica, but the deployed the device into a branch off of the m1.The device was placed, and the cases ended.1 hr later the patient was brought back to the lab with a thrombus distal to adjacent.The patient was given integrillin and is still on integrillin drip.The pipeline device covered the aneurysm but jailed off the m1-m2.Very sluggish flow and was put on integrillin drip and transferred to patient¿s room.The patient is currently doing well.The devices were prepared and used per the instructions for use (ifu).Ancillary devices: 6fr shuttle, navine 058 115, phenom 027, asahi 10.This event occurred during the treatment of a supraclinoid, right, saccular ica aneurysm.The max diameter was 18mm and the neck was 8mm.The distal landing zone was 2mm and the proximal was 4.5mm.The vessel anatomy was moderate in tortuosity.

Brand Name
PIPELINE FLEX
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key9555215
Report Number2029214-2020-00012
Device Sequence Number16995058
Product Code OUT
UDI-Device Identifier00836462015876
UDI-Public00836462015876
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100018.S011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPED-450-35
Device Lot NumberA742385
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2020
Initial Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;